MathSciNet Relay Station
MathSciNet bibliographic data
MR1894847 (2002m:60145) 60J25 (60J60 60J80)
Mao, Yong Hua Nash inequalities for Markov processes in dimension one. Acta Math. Sin. (Engl. Ser.) 18 (2002), no. 1, 147–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement